MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS 9.5 XL BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC ADVANCED ENERGY (SALIENT) AQUAMANTYS 9.5 XL BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 23-313-1
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a handpiece.It was reported that during surgery, there was a problem with the handpiece button, where it did not stop working and the tweezers remained working uninterruptedly, the product warmed up and the button did not turn off.It was necessary to open another handpiece to solve the problem.There was no patient impact.

Brand Name
AQUAMANTYS 9.5 XL BIPOLAR SEALER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key12109194
Report Number1226420-2021-00108
Device Sequence Number3775069
Product Code GEI
UDI-Device Identifier00643169868250
UDI-Public00643169868250
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2024
Device Model Number23-313-1
Device Catalogue Number23-313-1
Device Lot NumberPHI239F0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1